Bulletin of the American Mathematical Society

Review: T. J. I' A. Bromwich, Quadratic Forms and their Classification by Means of Invariant Factors

Maxime Bôcher

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 14, Number 4 (1908), 194-195.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183419616

Citation

Bôcher, Maxime. Review: T. J. I' A. Bromwich, Quadratic Forms and their Classification by Means of Invariant Factors. Bull. Amer. Math. Soc. 14 (1908), no. 4, 194--195. https://projecteuclid.org/euclid.bams/1183419616


Export citation